# SDR N6WA2023040501

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 42,076 hours, 32,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 211RJ7SA002
- Condition: Missing
- Location: Floor At Row 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIP @ 11CD MISSING. INSTALLED EPL STRIP @ 11CD IAW CRJ 550 AMM 33-51-01 OPS CHECK GOOD.
